Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes heel pain while walking, running and jumping?

Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

default
Posted on Tue, 17 Nov 2015 in General Health
Question: Hi there
Its been a week now. Every time i walk down stairs, run jump, flex my feet up wards i feel i get a sensation in my heels. It happens in both feet. I can stand on my tippy toes and its fine.

I have started running and i was moving furniture friday.
I cannkt stop wondering if its MS or a tumor. I suffer with anxiety. I do have lower back ache and feel really tight. I have extremelygood flexibility still. I went to see a doctor on monday but im still anxious. Please help
doctor
Answered by Dr. T Shobha Deepak 16 minutes later
Brief Answer:
Likely to be due to plantar fasciitis

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms

Going by description of your symptoms , the cause of discomfort over heal is likely to be due to plantar fasciitis(inflammation of fascia of sole of foot). Inappropriate footwear, prolonged standing could be risk factors, also associated anxiety could aggravate the discomfort.

I woiuld suggest you the following

1. Hot water fomentation

2. Multivitamin Supplement

3. Analgesics like Ibuprofen taken for short term will be helpful

Do get back to me if you need any further assistance, will be glad to assist you

Take Care

Best Regards
Dr Shobha Deepak
MBBS,MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Shobha Deepak 4 minutes later
Should i be worried or concerned? Its in both feet?

The wierd sensation is amost loke pins and needles for a second the. Goes like a shooting pain
doctor
Answered by Dr. T Shobha Deepak 2 minutes later
Brief Answer:
Unliklely to be serious

Detailed Answer:
Dear Ms

Pins and needle sensation is likely to be due to vitamin deficiency. If there is no associated weakness in feet or absence of back ache then there is no cause for concern. Religiously following the advise will be helpful.

Do keep me updated about progress

Take Care

Regards
Shobha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Vitamin deficiency

doctor1 MD

i am a thirty year old female recently i have been noticing a lot of hair loss, handfuls, especially when i shower, i startedd taking b vitamins over the counter and it hasn't really helped. my boyfriend started getting worried and he thinks it might be connected to some mood swings i've been having and thinks i have a vitamin deficiency. also he thinks i should mention that i've been having heartburn and yellow fatty stools and a history of pancreatic cancer in my family. i think he's overreacting but i've lost three members to cancer in the last five years so here i am... asking. what's up, Doc?

doctor1 MD

getting pain in some parts of chest in random time

doctor1 MD

Hi. I went on a cruise from Nov 27 to Dec 2 to Lebadee Haiti and Falmouth Jamaica. Since I got back I haven’t been feeling well. I have aches all over, tired, I feel feverish, and the strangest is a burning sensation in my left leg. It started in...

doctor1 MD

Wife says her tongue is numb. Strange.

doctor1 MD

have very dry skin, dry scalp and nails just peel and break. do you think i have some vitamin deficiency? when my skin dries on the palms of my hand, i also get small cuts because of itching. I use hand cream with coconut base but does not help much.

doctor1 MD

I am 37 and just recently stopped doing peg interferon for hep c and I am cured however now I have a weird mouth thing going on for like 4 months,teeth imprints,hair loss, I lost my voice for like 5 months, and my doctor says I have a vitamin deficiency. I have swollen ankles and have troubles sleeping.not sure if I should get another opinion